# SDR ASAA2020012403937

- Difficulty date: January 20, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,654 hours, 14,704 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Valve
- Part number: 125334D1
- Part serial: AA80463
- Condition: Stuck
- Location: Center Tank
- Part time: 49,657 hours, 14,705 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL TANK QUANTITY SLOWLY DECREASED DURING INITIAL CRUISE WHILE USING CENTER TANK FUEL. RIGHT MAIN QUANTITY STABILIZED AT 8.13 FUEL USED AGREED WITH PLANNED BURN. GROUNDED - YES. REPLACED LH AND RH CENTER TANK BOOST PUMPS, CROSSFEED VALVE BODY AND ADAPTER. PERFORMED FUEL MANIFOLD LK TEST (NO DEFECTS), PERFORMED BOOST PUMP OUTPUT PRESSURE TEST (NO DEFECTS). REPLACED LH AND RH CENTER BOOST PUMP PICKUP LINE PACKINGS ON TANK-TIGER W/O 14046M84-R-2-4. OPERATIONAL TEST OF ENGINE FUEL SUCTION FEED GOOD IAW B737 800 AMM 28-22-00-710 802.
